Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

How to treat high fever, chills and body tremors?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3535 Questions
Question
I am in mexico, been drinking and sunning with friends for a week. At dinner I began to get chills. went home and chills go worse, then super high fever I'm guessing 104 very high . I was sweating profusely and then had uncontrollable chills. I was once on 10 million units of interferon for trial for hep c and felt just like that. I ached everywhere even my eyelids. Couldn't sleep at at. Then in the morning it subsided and though sick I felt better. Then next night at dinner I got severe chills and uncontrollable shaking. Woke next morning better but sill shaky. Third day I'm OK. I had a liver transplant 14 years ago if that is relevant.
Posted Sat, 18 Nov 2017 in Medicines and Side Effects
 
 
Answered by Dr. Ivo Ditah 11 minutes later
Brief Answer:
THis sounds like food poisoning!

Detailed Answer:
Hi,

Your information is suggestive of food poisoning. I will encourage you to inspect where you eat. Between, changing the restaurant would help you.

In all, this is food poisoning. Change the restaurant and better still, prepare your meals. I wish you well.

Feel free to follow up with me if you have any further worries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor